# SDR A6WA202001247132

- Difficulty date: January 6, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 37,590 hours, 36,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Part time: 37,590 hours, 36,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR INNER STRUCTURE FROM FS 311.75 TO 347.25 HAS CORROSION. ITEMS AS IDENTIFIED REF CRJ 200 SRM 52-10-14 ITEM 1 FORMER INNER, FS 320.10 601R31902-455, ITEM 18 FORMER 601R31902-409, ITEM 19 FORMER 601R31902-13, ITEM 25 INTERCOSTAL 601R31902-318, ITEM 26 INTERCOSTAL 601R31902-317, ITEM 35 INTERCOSTAL 601R31902-459, ITEM 54 CLEAT 600R31902-335, ITEM 54A CLEAT 600-31902-269, AND ITEM 62 CLIP 601R31902-69. CORROSION REMOVED WITHIN ALLOWABLE LIMITS REF CRJ 200 SRM 51-21-06 REV 37.    AIRCRAFT REMOVED FROM SERVICE   CORROSION REMOVED WITHIN ALLOWABLE LIMITS REF CRJ 200 SRM 51-21-06 REV 37.
